# SDR AALA201710249010

- Difficulty date: October 22, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N908AA
- Make and model: Airbus A321-231
- Aircraft serial: 7775
- Aircraft time: 727 hours, 286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82411
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. INOPERABLE FLOOR PROXIMITY EMERGENCY ESCAPE PATH LIGHT AT ROW 14. REPLACED SEAT 14ABC EMERGENCY PATHWAY LIGHT ASSEMBLY PER AMM 33-51-19.
